ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A model for ferromagnetic martensites

Sreekala, S and Ananthakrishna, G (2006) A model for ferromagnetic martensites. In: Scripta Materialia, 54 (10). pp. 1809-1814.

[img] PDF
A_model_for_ferromagnetic_martensites.pdf
Restricted to Registered users only

Download (192Kb) | Request a copy

Abstract

We extend a recently introduced two-dimensional square-to-rectangle model for martensite by coupling the deviatoric strain to a four state spin variable to study magnetization and changes in the direction of magnetic order across the twins and austenite–martensite phase. One major finding is that magnetic disorder in one phase can induce magnetic disorder in the already ordered complementary phase.

Item Type: Journal Article
Additional Information: The Copyright belongs to Elsevier.
Keywords: Ferromagnetic martensite;Compatibility condition;Magnetic anisotropy
Department/Centre: Division of Chemical Sciences > Materials Research Centre
Date Deposited: 13 Apr 2006
Last Modified: 19 Sep 2010 04:25
URI: http://eprints.iisc.ernet.in/id/eprint/6263

Actions (login required)

View Item View Item